# SDR SWIA202266869

- Difficulty date: September 1, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589 S25l-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME FLANGE AT FS589.00 BETWEEN STRG26R-STRG25L     (C-CHECK RO 11/12/2022)    REPLACED FRAME SECTION PER REO 601R-53-61-7886 REV -- DATED 2022-10-04. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
